# SDR DXTA200500516

- Difficulty date: January 5, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 3,401 hours, 2,671 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bulb
- Part number: 327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING CHECK WHEN SELECTING LANDING GEAR DOWN, DID NOT GET GREEN SAFE NOSE GEAR INDICATION.  CHECKED ROTARY TEST AND INDICATED NOSE GEAR GREEN LIGHT INOP.  PERFORMED MANUAL GEAR EXTENDED IAW CHECKLIST AND BLEW THE NOSE GEAR DOWN.  TROUBLESHOT TO BAD NOSE GEAR INDICATION LIGHT BULBS.  REPLACED WITH NEW BULBS.  RESET BLOW DOWN N2 BOTTLE.  PLACED AIRCRAFT ON JACKS.  CYCLED LANDING GEAR SYSTEM SEVERAL TIMES TO BLEED HYDRAULIC SYSTEM.  OPS CHECK GOOD.  LEAK CHECK GOOD.  WORK DONE IAW 560XL MM CHAPTER 32-01-00.  SERVICED GEAR BLOW DOWN BOTTLE IAW 560 MM CHAPTER 12-12-01.
